# SDR MASA2011081503472

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 16,512 hours, 227,987 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR W/N CLOSE.  RE-SECURED ROLLER ARM SHAFT.
